# SDR CA960412021

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose Assembly
- Part number: 70010H060A180
- Condition: Fractured
- Location: Hyd Pwr Pack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)HYDRAULIC LINE FROM MALE QUICK DISCONNECT TO HYDRAULIC POWER PACK (PRESSURE LINE, PACK TO FILTER). LINE FOUND FRACTURED INTERNALLY (FLEX LINE), AT AREA WHERE IT IS CLAMPED TO CABIN ROOF/PYLON FLOOR.
